# SDR YENA201911251671

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 62,471 hours, 22,642 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (REF NR 2019-313369) CORROSION LOWER SILL LOC BTW FR66 TO 68 AT LEVEL STR23 AT AFT GALLEY AREA; REMOVED AND REPLACED LOWER SILL BTW FR66 TO FR68 AT LEVEL STR 23R AT AFT GALLEY AREA IAW SRM A 320-51-72-11 AND A320 51-72-11 AND DRAWING D53480505. TOOL USED P/N 500-197-30 S/N A18109017 DUE DATE APR-10-2020 ACCOMPLISHED. THIS IS CLASSIFIED AS MAJOR.
